By Topic

On two parallel loop antennas

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Abul-Kassem, A. ; El-fateh Univ., Tripoli, Libya ; Chang, D.C.

The problem concerning the mutual coupling of two parallel thin-wire loop antennas in air is analyzed by formulating two coupled integral equations for the currents on the loops which are then solved by a typical Fourier series expansion method. Moment functions associated with the mutual coupling of the two loops are computed using a double Gaussian quadrature scheme. It is shown that the results as obtained from the integral equations agree with the conventional magnetic dipole approach provided that the loops are sufficiently small, and when the second loop is a perfect image of the first. For larger loops however the magnetic dipole approach cannot adequately take into account the proximity effect, since the current is assumed to be uniform. Input conductance of each loop is obtained for a wide range of separations as well as the staggering angles between the two loops. As special cases, results of a colinear and a coplanar are recovered.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:28 ,  Issue: 4 )